# SDR GAIA99214

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Mismanufactured
- Location: Bs 1090
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE, SEAT TRACK AT RBL 24.75 TOO SHORT FOR CARGO MOD BODY STATION 1090 TO 1110.  REMOVED AND REPLACED SEAT TRACK AT RBL 24.75 FROM BS 970 TO BS 1136 PER B727 SRM 53-10-5.  (M)
